MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S2 LM; KNEE FEMORAL IMPLANT

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S2 LM; KNEE FEMORAL IMPLANT
Model Number 02.18.002LM
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2020.Lot 174106: 40 items manufactured and released on 12-oct-2017.Expiration date: 2022-09-05.No anomalies found related to the problem.To date, 33 items of the same lot have been already sold without any similar reported event.Additional devices involved batch reviewsperformed on (b)(6) 2020.Moto partial knee 02.18.If2.09.Lm tibial insert fix s2 lm - 9mm (k162084) lot 168001: 24 items manufactured and released on 24-jan-2017.Expiration date: 2021-12-18.No anomalies found related to the problem.To date, 8 items of the same lot have been already sold without any similar reported event.Moto partial knee 02.18.Tf2.Lm tibial tray fix cemented s2 lm (k162084) lot 184280: 10 items manufactured and released on 07-sep-2018.Expiration date: 2023-08-29.No anomalies found related to the problem.To date, 9 items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain and the cause of pain is unknown.The surgeon revised all implants and converted the moto knee to a total knee.The surgery was completed successfully.

Brand Name
MOTO PARTIAL KNEE ANATOMICAL FEMORAL COMPONENT CEMENTED S2 LM
Common Device Name
KNEE FEMORAL IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10263648
Report Number3005180920-2020-00411
Device Sequence Number19599561
Product Code HSX
UDI-Device Identifier07630030895555
UDI-Public07630030895555
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2022
Device Model Number02.18.002LM
Device Catalogue Number02.18.002LM
Device Lot Number174106
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR